# SDR SWAA2023061451440

- Difficulty date: May 23, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAFFLE CRACKED AT FWD. CARGO S-26L; BETWEEN STA. 500A - 500B.<[01] REMOVED DAMAGED BAFFLE; RECEIVED & REPAIRED NEW BAFFLE FOR ACCESS TO ROUTE WIRE BUNDLE; INSTALLED NEW REPAIRED BAFFLE AT FWD. CARGO S-26L. BETWEEN STA. 500A - 500B; AS PER DWG. 143A7505; & SRM 51-40-02 & 53-30-53-2R-1; REPAIR 1.;[02] VERIFIED STEP 1
